Skip to main content
Article
Note: List coloring of graphs having cycles of length divisible by a given number
Discrete Mathematics (2009)
  • Saieed Akbari, Sharif University of Technology
  • Maryam Ghanbari, Sharif University of Technology
  • S. Jahanbekam, Sharif University of Technology
  • M. Jamaali, Sharif University of Technology
Publication Date
February 1, 2009
DOI
10.1016/j.disc.2008.08.017
Citation Information
Saieed Akbari, Maryam Ghanbari, S. Jahanbekam and M. Jamaali. "Note: List coloring of graphs having cycles of length divisible by a given number" Discrete Mathematics Vol. 309 Iss. 3 (2009) p. 613 - 614
Available at: http://works.bepress.com/sogol-jahanbekam/19/